Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 972416, 7 pages
http://dx.doi.org/10.1155/2013/972416
Research Article

Topological Soliton Solution and Bifurcation Analysis of the Klein-Gordon-Zakharov Equation in -Dimensions with Power Law Nonlinearity

1Department of Mathematics, Yuxi Normal University, Yuxi, Yunnan 653100, China
2Department of Mathematics, Girls' College, Ain Shams University, Cairo 11757, Egypt
3Department of Mathematical Sciences, Delaware State University, Dover, DE 19901-2277, USA
4Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia

Received 22 November 2012; Accepted 11 December 2012

Academic Editor: Abdul Hamid Kara

Copyright © 2013 Ming Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Ebadi and A. Biswas, “Application of the G′/G-expansion method for nonlinear diffusion equations with nonlinear source,” Journal of the Franklin Institute, vol. 347, no. 7, pp. 1391–1398, 2010. View at Publisher · View at Google Scholar · View at Scopus
  2. G. Ebadi and A. Biswas, “The G′/G method and 1-soliton solution of the Davey-Stewartson equation,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 694–698, 2011. View at Publisher · View at Google Scholar
  3. D. Feng and J. Li, “Dynamics and bifurcations of travelling wave solutions of R(m, n) equations,” Proceedings of the Indian Academy of Sciences, vol. 117, no. 4, pp. 555–574, 2007. View at Publisher · View at Google Scholar
  4. Z. Gan and J. Zhang, “Instability of standing waves for Klein-Gordon-Zakharov equations with different propagation speeds in three space dimensions,” Journal of Mathematical Analysis and Applications, vol. 307, no. 1, pp. 219–231, 2005. View at Publisher · View at Google Scholar
  5. Z. Gan, B. Guo, and J. Zhang, “Instability of standing wave, global existence and blowup for the Klein-Gordon-Zakharov system with different-degree nonlinearities,” Journal of Differential Equations, vol. 246, no. 10, pp. 4097–4128, 2009. View at Publisher · View at Google Scholar
  6. M. S. Ismail and A. Biswas, “1-Soliton solution of the Klein-Gordon-Zakharov equation with power law nonlinearity,” Applied Mathematics and Computation, vol. 217, no. 8, pp. 4186–4196, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. E. V. Krishnan and A. Biswas, “Solutions to the Zakharov-Kuznetsov equation with higher order nonlinearity by mapping and ansatz methods,” Physics of Wave Phenomena, vol. 18, no. 4, pp. 256–261, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. E. V. Krishnan and Y.-Z. Peng, “Exact solutions to the combined KdV-mKdV equation by the extended mapping method,” Physica Scripta, vol. 73, no. 4, article 405, 2006. View at Publisher · View at Google Scholar
  9. J. Li, “Exact explicit travelling wave solutions for (n+1)-dimensional Klein-Gordon-Zakharov equations,” Chaos, Solitons and Fractals, vol. 34, no. 3, pp. 867–871, 2007. View at Publisher · View at Google Scholar · View at Scopus
  10. L. Chen, “Orbital stability of solitary waves for the Klein-Gordon-Zakharov equations,” Acta Mathematicae Applicatae Sinica, vol. 15, no. 1, pp. 54–64, 1999. View at Google Scholar
  11. N. Masmoudi and K. Nakanishi, “From the Klein-Gordon-Zakharov system to a singular nonlinear Schrödinger system,” Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol. 27, no. 4, pp. 1073–1096, 2010. View at Google Scholar
  12. Y. Shang, Y. Huang, and W. Yuan, “New exact traveling wave solutions for the Klein-Gordon-Zakharov equations,” Computers and Mathematics with Applications, vol. 56, no. 5, pp. 1441–1450, 2008. View at Publisher · View at Google Scholar
  13. T. Wang, J. Chen, and L. Zhang, “Conservative difference methods for the Klein-Gordon-Zakharov equations,” Journal of Computational and Applied Mathematics, vol. 205, no. 1, pp. 430–452, 2007. View at Publisher · View at Google Scholar
  14. A. M. Wazwaz, “The extended tanh method for new compact and noncompact solutions for the KP-BBM and the ZK-BBM equations,” Chaos, Solitons and Fractals, vol. 38, no. 5, pp. 1505–1516, 2008. View at Publisher · View at Google Scholar · View at Scopus
  15. L. Zhang, “Convergence of a conservative difference scheme for a class of Klein-Gordon-Schrödinger equations in one space dimension,” Applied Mathematics and Computation, vol. 163, no. 1, pp. 343–355, 2005. View at Google Scholar
  16. J. Li and Z. Liu, “Smooth and non-smooth traveling waves in a nonlinearly dispersive equation,” Applied Mathematical Modelling, vol. 25, no. 1, pp. 41–56, 2000. View at Publisher · View at Google Scholar
  17. M. Song, X. Hou, and J. Cao, “Solitary wave solutions and kink wave solutions for a generalized KDV-mKDV equation,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5942–5948, 2011. View at Publisher · View at Google Scholar · View at Scopus
  18. M. Song and Z. Liu, “Periodic wave solutions and their limits for the generalized KP-BBM equation,” Journal of Applied Mathematics, vol. 2012, Article ID 363879, 25 pages, 2012. View at Publisher · View at Google Scholar
  19. M. Song, “Application of bifurcation method to the generalized Zakharov equations,” Abstract and Applied Analysis, vol. 2012, Article ID 308326, 8 pages, 2012. View at Publisher · View at Google Scholar
  20. M. Song, Z. Liu, E. Zerrad, and A. Biswas, “Singular soliton solution and bifurcation analysis of Klein-Gordon equation with power law nonlinearity,” Frontiers of Mathematics in China, vol. 8, no. 1, pp. 191–201, 2013. View at Publisher · View at Google Scholar